# SDR SWAA2020051877154

- Difficulty date: May 12, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 44,298 hours, 26,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN / REPLACED HANDLE PER SIP
